MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ1 8MM RM/LL; EARLY INTERVENTION : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ1 8MM RM/LL; EARLY INTERVENTION : KNEE TIBIAL INSERT
Model Number 1024-54-108
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 01/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address a dislodged tibial insert.A new tibial insert was implanted.No additional information is available.Doi: (b)(6) 2020, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narrative: corrected: d11, h6 (patient) removed code for joint dislocation and replaced with no code available (3191) for insufficient information.

Brand Name
SIGMA HP UNI INS SZ1 8MM RM/LL
Common Device Name
EARLY INTERVENTION : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10251983
Report Number1818910-2020-15411
Device Sequence Number19005128
Product Code HRY
UDI-Device Identifier10603295002741
UDI-Public10603295002741
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K070267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1024-54-108
Device Catalogue Number102454108
Device Lot NumberJ07Z32
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer07/12/2020
08/17/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date07/16/2020
08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIGMA HP UNI INS SZ1 8MM RM/LL; UNKNOWN KNEE TIBIAL TRAY; SIGMA HP UNI INS SZ1 8MM RM/LL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 YR
Patient Weight76